# SDR AALA20070860

- Difficulty date: May 14, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EGRESS LIGHTS FROM SEAT ROW 17D TO AFT LAVATORY INOPERATIVE.  REPLACED FLOOR PATH EMERGENCY LIGHTS GROUND POWER STRIP FROM SEAT ROW 17D TO AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
